Review: J. R. Shilleto, Minimum Models of Analysis [Book Review]

Journal of Symbolic Logic 39 (3):601-601 (1974)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 92,953

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Minimum models of analysis.J. R. Shilleto - 1972 - Journal of Symbolic Logic 37 (1):48-54.
Minimum Models of Analysis.J. R. Shilleto - 1974 - Journal of Symbolic Logic 39 (3):601-601.


Added to PP

8 (#1,342,689)

6 months
1 (#1,514,069)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references